Comments on and extensions to “ On stochastic system identification through Liapunov functions ”

Hajime Akashi, Kamal A. Moustafa

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)313-317
Number of pages5
JournalInternational Journal of Control
Issue number2
Publication statusPublished - Feb 1978
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Cite this